MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC ESTEEM; BAG, URINE COLLECTING, URETEROSTOMY

CONVATEC DOMINICAN REPUBLIC INC ESTEEM; BAG, URINE COLLECTING, URETEROSTOMY
Model Number 421631
Medical Device Problem Codes Complete Blockage (1094); Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 2 of 15.Common device name - pouch, colostomy.End user: (b)(6).Phone #: (b)(6).Address: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: (b)(4).Manufacturing site: (b)(4).
 
Event or Problem Description
This emdr is being submitted for fifteen appliances from two market units with same company's known lot.The end user reported to retailer who, afterwards, reported to company that after application of cut-to-fit water, brown material around the stoma seemed to melt and wafer opening gradually closed over his stoma.He stated that he cut the opening of the wafer to one-inch and on the second day after application the one-inch hole of wafer around the stoma had decreased in size to one and half inch and it almost covered his stoma.The end user, on further requesting an additional information, reported that the stoma size was twenty-five mm or one inch.He reported that when he removed the wafer on the fourth day, the wafer closed over his flush stoma and due to that the output was obstructed.There was no medical intervention or treatment was needed.No photo is available at this time.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h6: investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions h10: investigation summary no sample, video or photo was received for evaluation; for that reason, the malfunction reported by the customer could not be confirmed.Lot 2e02776 was manufactured on 24 may 2022 in the 23a manufacturing line, with a total of (b)(4) market units (mkus).On (b)(6) 2023, compliance engineer performed a batch record review, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom), under system application product (sap) material 1715117 and manufacturing order (b)(4).The testing results were found satisfactory.Therefore, no discrepancy related to this issue were found within the documentation.In addition, bulk lots 2c05169 & 2d04027 sap material 1716226, manufactured in 2b line were reviewed and no issues found.On (b)(4) 2023, a complaint search for lot 2e02776 and malfunction code - skin barrier migrates and obstructs stoma, was carried out and as a result, no additional complaints were found; therefore, no potential trend was observed and this case was considered an isolated incident.As per complaint manufacturing investigation procedure work instruction (wi), it is not required to open a nonconformance report (ncr) for type 2 complaints which were not confirmed and no potential trend was identified (therefore, considered an isolated incident).No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.

Brand Name
ESTEEM
Common Device Name
BAG, URINE COLLECTING, URETEROSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key16213086
Report Number9618003-2023-00130
Device Sequence Number4340930
Product Code EXG
UDI-Device Identifier00768455189885
UDI-Public00768455189885
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/23/2024
Device Model Number421631
Device Lot Number2E02776
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/27/2022
Supplement Date Received by Manufacturer06/05/2023
Initial Report FDA Received Date01/20/2023
Supplement Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale